# SDR SIMA20141027010

- Difficulty date: October 27, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 39,482 hours, 32,927 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Profile
- Part number: 12043613501
- Condition: Cracked
- Location: Apu Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COWL UPPER CTR INSIDE PROFILE IS CRACKED.  REPAIRED IAW ERS-EM-53MR-825.
